Bifurcations of Banach space operators

Diamond P. (1988) Bifurcations of Banach space operators. Nonlinear Analysis, 12 11: 1167-1172. doi:10.1016/0362-546X(88)90050-8

Author Diamond P.
Title Bifurcations of Banach space operators
Journal name Nonlinear Analysis   Check publisher's open access policy
ISSN 0362-546X
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1016/0362-546X(88)90050-8
Open Access Status Not yet assessed
Volume 12
Issue 11
Start page 1167
End page 1172
Total pages 6
Language eng
Subject 2600 Mathematics
2603 Analysis
2604 Applied Mathematics
Keyword Banach space
integral operators
Periodic-doubling bifurcations
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 10:28:16 EST by System User